# SDR DALA2020112303836

- Difficulty date: November 21, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 49,638 hours, 33,674 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON THE REAR FRAME (48 SECTION UPPER).  THE AFT TAIL CONE WAS DROPPED.  MAINTENANCE REMOVED THE DAMAGED 48 SECTION OF THE UPPER FRAME AND INSTALLED A NEW 48 SECTION UPPER FRAME, PER BOEING DRAWING 5966768.
